# SDR CA090821003

- Difficulty date: August 7, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 737-7
- Aircraft time: 21,637 hours
- Engine: Ge CFM567B24
- System (JASC): 2210 · Autopilot System
- Part: Altimeter
- Part number: 066500070101
- Condition: Malfunctioned
- Location: Autoflight Sys
- Part time: 24,038 hours
- Component: Autoflight Sys
- Component part number: ALA52B
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

THE CREW (FIRST OFFICER PILOT FLYING - PF) WAS ON THE RNP 16 APPROACH AND THROUGH 1000 FEET AGL THE PF DISENGAGED THE AUTOPILOT IN ORDER TO HAND FLY THE APPROACH. THE PF REPORTED EVERYTHING WAS NORMAL UNTIL APPROX 150 FEET AGL WHEN HE FELT THE THRUST LEVERS RETARDING TO THE IDLE POSITION (HIS LT HAND WAS ON THE THRUST LEVERS). THE PF LOOKED DOWN AT THE PRIMARY FLIGHT DISPLAY (PFD) TO MAKE SURE THIS ACTION WAS APPROPRIATE BY REFERENCING THE AIRSPEED. HE NOTICED THAT THE AIRSPEED WAS SLIGHTLY BELOW THE TARGET SPEED OF 133 KNOTS AND QUICKLY GLANCED AT THE FLIGHT MODE ANNUNCIATOR (FMA) WHERE HE NOTICED IT WAS COMMANDING RETARD ON THE N1 DISPLAY. THE PF DISENGAGED THE AUTOTHROTTLE AND APPLIED ADDITIONAL THRUST TO CORRECT THE LOW ENERGY STATE. THE ACFT MADE A NORMAL LANDING AND THE CREW TAXIED TO THE GATE.  FLIGHT DATA WAS DOWNLOADED FROM THE ACFT AND MFG WAS ASKED TO PROVIDE ASSISTANCE IN REVIEWING THE DATA.
